# SDR 6CBA20121005122

- Difficulty date: October 5, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N978AF
- Make and model: Pilats PC1247
- Aircraft serial: 1078
- Aircraft time: 1,345 hours, 1,394 cycles
- Engine: Pwa PT6A67
- Engine time: 1,345 hours, 1,394 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Adapter
- Part number: 065001950100
- Part serial: KTA28101095
- Condition: Faulty
- Location: Zone 100
- Part time: 1,345 hours, 1,394 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM RUNAWAY AURAL WARNING, NO YOKE MOVEMENT.  THE KTA-2810 TRIM ADAPTER, PN 065-00195-0100 WAS FOUND TO BE FAULTY.  IT WAS R & R WITH A NEW UNIT IAW THE AMM 12-B-22-10-07-00A-920A-A.  THE AUTO PILOT SYS OPERATIONALLY TESTED GOOD IAW 12-B-22-10-00-00A-903A-A.
